so its not just me then lol
im nearly through my 1st packet and this week end have been very dizzy
and no appetite either today
im hardly sleeping i thought it may be that
i usually have very low bp would be interesting to see if it had gone up
thanks lulu, i do take it a night. i've been out and about today with my son and i think taking my mind off it has certainly helped. still giddy, but not as bad as yesterday. yesterday i convinced myself i had brain mets so all the anxiety suurounding that probally made me feel worse. i still intend to contact my bcn tho.
thanks all for your advice and support. xxx becky xxx
becky what time do you take your tamoxifen... if you take in the morning you could try taking it at night so taht hopefully most of the lightheadedness would be when your asleep.
but do get it checked out
thanks ladies for your responses. reassuring to know it is not just me, but it is getting quite frightening! especially when i'm on my own with my 18 month old and i worry i'll keel over! i'm sure all the anxiety about it isn't helping me either....
Rhapsodyangel, thanks i will see about getting my bp tested.
i'll also run it past my BCN if it continues into monday, it has got so much worse today and i'm feeling slightly sick too.
thanks ladies. xxx
I also had dizziness and felt lightheaded when I started tamoxifen. It was most unpleasent but went away after a few weeks but I had it again when I had a cold.
It might also be worth getting your blood pressure tested... i was going through a spell of feeling dizzy and light headed and when they checked my bp it was 155/110! They have since taken another couple of readings and as those were also high i have started on blood pressure medication this week... i know other women on here who have also had to go on meds for blood pressure since starting tamoxifen...
Hi Becky, Ive been on Tamox since Dec and also experience similar dizzyness, and funily enuff, its worse this week and Ive had a heavy cold too!!
Hope you continue to be reasonably side-effects free but why dont you run it past your BC nurse, as Im going to check with mine
Take care xx
hello ladies, i find myself back again asking for your experiences....
Ive been on tamoxifen now for 3 months and my tumor was strongly estrogen positive . Im 33 and very much pre-menopausal. until now i thought i was having a side effect free time on tamoxifen!! (no flushes, no sweats, regular periods).
over the last week i have felt very lightheaded and dizzy. i can only describe it as feeling as though i'm on a roundabout and it has been happening more and more frequently. admittedly i have had a bit of a cold, but other than that i feel well.
has anyone else experienced this on tamoxifen?
help! Becky xx